PDA

View Full Version : Asus G750JZ gtx 880 problem ?



Mcclaud
06-21-2014, 11:46 AM
Hi there. i'm owner of JZ for about a month now and i have strange problem that i think is video card related. There is diagonal screen tearing (artifacts probably) when i browse and watch movies. The problem persist in games but it's harder to notice. It doesn't appear all the time but when picture is changing fast. I think that's a gtx 880 problem because when i change to Intel integrated card for browsing and and movies this doesn't happen. Here are videos "describing" the problem :

https://www.youtube.com/watch?v=unR8CuI-8Os - this is screenshot from forum that i'm scrolling black dots (artifacts are not from my pc)

https://www.youtube.com/watch?v=3jkd0vheAMY

https://www.youtube.com/watch?v=gRzIOAlP198

I've tried reinstalling drivers (337) , currently i'm running the beta 340.43 but no changes. Enable/disable vsync from card doesn't make difference also. I've been searching for solution for days now but can't find any so if you have seen this before or have any ideas what might me causing this your help is welcome :)

Darnassus
06-24-2014, 07:07 AM
I've never had this. But I'm on a 770m JX model. Have you tried upping your refresh rate (via nVidia custom resolution) to 75Hz?

Mcclaud
06-24-2014, 08:54 AM
I can't change the refresh rate because of Optimus. The only options are from Intel card - 40/60 Hz.

Darnassus
06-24-2014, 10:54 AM
Stupid Optimus..

Darnassus
06-24-2014, 11:05 AM
You know, just a thought... could you go to device manager, go under graphic chips and just... disable it? The Intel GPU that is.

Mcclaud
06-24-2014, 01:58 PM
Haven't tried but i know it doesn't work. The Optimus doesn't recognize gtx card without the intel one. The thing is i can't find something similar to my problem and don't know if it's video card problem or not .

Mcclaud
07-13-2014, 12:14 PM
Update on my problem : Got my laptop back from service . Diagonal line is still there. But there is new thing. I was playing WoW and alt+tabed to change brightness and colors and this happend :

https://www.youtube.com/watch?v=LD-QA2ZDx_Y

Wr3ckloose
07-15-2014, 08:34 PM
when mine acted up (after about 2 weeks) i took that mofo back to the store immediately! lol